# SDR ASAA20191231708

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,115 hours, 5,114 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Wing Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE FAULT INDICATION DURING DESCENT AND IN LEVEL FLIGHT,  GROUNDED - YES.  OPEN.
